Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The application of invariant imbedding to the solution of linear two-point boundary value problems on an infinite interval

Author: Dale W. Alspaugh
Journal: Math. Comp. 28 (1974), 1005-1015
MSC: Primary 65L10
MathSciNet review: 0351091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Linear two-point boundary value problems defined on an infinite domain are converted to initial-value problems using invariant imbedding. The resulting Riccati equations are integrated numerically until the desired accuracy is obtained. Several criteria for determining the appropriate length of integration are presented. Several example problems are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10

Additional Information

PII: S 0025-5718(1974)0351091-0
Keywords: Boundary value problems, invariant imbedding, infinite domain
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia